# SDR UALA2011021400777

- Difficulty date: February 12, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 79,218 hours, 12,810 cycles
- Engine: Pwa PW4060
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: 18550000
- Part serial: 858
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE.  APU BATTERY READING 4 VOLTS INSTALLED NEW APU BATTERY AND BATTERY CHARGER. APU OPS NORMAL. NO FAULTS APUC.
